Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 2385345, 4 pages
https://doi.org/10.1155/2018/2385345
Research Article

On a Simple Relation between Duffin-Kemmer-Petiau and Tzou Algebras

Chair of Mathematics and Physics, Politechnika Świętokrzyska, Al. 1000-lecia PP 7, 25-314 Kielce, Poland

Correspondence should be addressed to Andrzej Okniński; lp.ecleik.ut@oazif

Received 3 April 2018; Accepted 28 June 2018; Published 22 July 2018

Academic Editor: Carlo Bianca

Copyright © 2018 Andrzej Okniński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A simple link between matrices of the Duffin-Kemmer-Petiau theory and matrices of Tzou representations is constructed. The link consists of a constant unitary transformation of the matrices and a projection onto a lower-dimensional subspace.